# SDR REXA97245

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 679
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE FLUCTUATES UP TO 10 PERCENT IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER.  GROUND POWER RUN CHECKS GOOD.  (M)
